# SDR FDKA200611338

- Difficulty date: November 25, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 13,531 hours, 12,907 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6149 MSY-MCO (0401 PHX LCL).  PITCH TRIM MAIN SYSTEM INOPERATIVE.  MESSAGE CLEARED WHEN PLANE GOT TO THE GATE AND RESET THE SYSTEM WITH THE CREW.
